MathSciNet Relay Station
MathSciNet bibliographic data
MR1433180 28D99 (60G10 94A15 94A29)
Kieffer, John; Yang, En-Hui Ergodic behavior of graph entropy. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 11–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement